# SDR AALA202507211928

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 67,471 hours, 32,313 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELT HAS DETACHED FROM THE BULKHEAD. MAINTENANCE REINSTALLED ELT BACK ON BULKHEAD.
